# SDR SWAA2022051808016

- Difficulty date: May 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 49,743 hours, 29,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R/H OVERWING EXIT LIGHT INOP / [01] OK TO CONTINUE PER MEL 33-2-03 SP1;[02] REMOVED AND REPLACED R/H OVERWING EXIT WINDOW LIGHT ASSEMBLY IAW AMM 33-21-00.
